Cilest gave me acne. I've been taking cilest for 5 years, a nurse suggested that cilest could stop spots and although at 16 I didn't have many spots just measly white and blackheads here and there I decided that what could it hurt to get one that stopped those too ! I was very wrong. At first I was convinced they cleared up the spots but at 18 I started suffering from painful acne. Scars started appearing on my shoulders where spots had been. I went to the doctors suggesting hormone problems as they were worse towards my periods and instead I was given steroid cream and antibiotics to fight them. I went back again after no improvement and anxiety issues appearing from the constant battle. They suggested seeing a dermatologist to get the real deal treatment that require a pregnancy test every month it's so potent and has been linked to depression. I however decided maybe if it was hormonal it may be linked to the pill. I took it upon myself to remove the pill and antibiotics from my life and now a month on IM ACNE FREE !!! Finally my skin is completely clear and all I do is use garniers face scrub twice a day and the steroid cream ( acnecide) once a day as a defence for blackheads ! Life without the pill is a miracle. Anyone else had the same experience ?
Cilest gave me acne !
|Would YOU be put off a uni with a high crime rate? First 50 to have their say get a £5 Amazon voucher!||27-10-2016|